Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Small holes on face because of pimples - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Good Posted in: Acne
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   Hi.
Doctor :   How can I help you?
User :   hi doctor
User :   Im
Doctor :   hi
User :   sufferinf gron skin problem
Doctor :   Ok.
User :   my age is 25
Doctor :   For Administrative and health purposes, Please provide these details -Occupation: Location: Marital Status: Weight and Height: Dependents: Yes/ No.
User :   n from the age of 16 17 i am getting pimpels
Doctor :   Ok.
User :   , single, 25 56kh 5'7 no
Doctor :   ok
Doctor :   Have you used any medicines for this previously?
User :   n due to pimpels i have small holes in my fase
User :   ya so many time
Doctor :   Ok.
User :   fron homeopathis to aelopathic i tried every thing
Doctor :   Have you consulted a dermatologist?
User :   yes that too
Doctor :   Ok.
User :   but till the time i continued medicin it was fine... but once i stopped taking medicin it again started
Doctor :   Are you on any medicines for now?
User :   no
Doctor :   ok
Doctor :   Have you used Isotretinoin cream or any oral antibiotics?
User :   both
Doctor :   ok
Doctor :   You can consider Laser and light therapy
User :   Isotretinoin cream??? what is this
Doctor :   Cosmetic procedures like chemical peels and microdermabrasion may be helpful in controlling acne
User :   ok
Doctor :   That is a cream that should be given only by a dermatologist as it has many side effects
User :   i get the same in my shoulders n back also
Doctor :   Ok.
Doctor :   Did you use any antibiotic lotions?
User :   these days im not using any thing
User :   i use scalp shampoo
Doctor :   previously?
User :   n once in a week i apply the same to skin also
Doctor :   previously did you use any antibiotic solution or cream?
User :   may be... dermatologist gave same tubes tablets n all
Doctor :   I suggest that you consult a dermatologist and discuss the various treatment options.
Doctor :   The antibiotic creams should be used
Doctor :   for more than 3 -4 months
User :   but again they will give so many tablets
Doctor :   It may be necessary to take them to control acne.
Doctor :   You can also discuss the laser therapy options
User :   this sounds good
Doctor :   and about the chemical peels
Doctor :   Please fill the feedback form say done when done
Doctor :   Is there any thing else that I could help you with?
Doctor :   are you there ?
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.

Question is related to
Medical Procedures
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor